# SDR UPS03240021

- Difficulty date: January 16, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: BA10604501
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT & T/R APPLICATION A PWR LOSS TO THE FLT & ENGINE INSTRUMENTS WAS NOTED.  THE COCKPIT WENT MOMENTARILY DARK.  APPLIED T/R DURING TAXI IN AND NOTED KW NR 1 JUMPED TO 35 WHILE THE KWNR 2 DROPPED TO ZERO.  REMOVED AND REPLACED R58S POWER RELAY AND REPLACED R112 ESSENTIAL POWER RELAY.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT.
